# SDR ASOA03200

- Difficulty date: May 8, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 7689602
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4205 - DURNG CRUISE FROM DCA-DFW, THE CREW RECEIVED A LEFT AND TOTAL FUEL QUANTITY AMBER INDICATION, ALONG WITH AN AUTO CROSS FLOW INHIBIT STATUS MESSAGE.  THE CREW COMPLIED WITH QRH PROCEDURES AND DECLARED AN EMERGENCY.  DURING APPROACH WHEN DESCENDING THROUGH 5,000 FEET THE INDICATION PROBLEM CORRECTED ITSELF, BUT AT 500 FEET A 1,000 LB IMBALANCE INDICATION APPEARED.  THE AIRCRAFT LANDED SAFELY IN DFW.  MAINTENANCE REMOVED AND REPLACED THE LEFT WING NR 3 FUEL QUANTITY PROBE.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
